# SDR ASOA20120413059

- Difficulty date: April 13, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 25,792 hours, 19,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP THE COCKPIT STEP EXIT IDENTIFIER SIGN AND GALLEY AISLE CEILING PANEL EMERGENCY EXIT LOCATOR SIGN WERE FOUND TO BE INOPERATIVE.  MX R & R THE EMERGENCY LIGHT INVERTER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
